In case you are interested in the trichomoniasis symptoms after treatment you should know that this is a condition that is quite unlikely to go away without treatment.
In rare cases the infection goes away on its own, but in this case there is the risk that you will pass the infection on to someone else.
Antifungals and antibiotics
The good news is that the infection can be treated quickly and easily. Usually the doctors prescribe metronidazole. If you take this according to the doctor’s prescription, it is very effective. Most probably you will have to take the antibiotic twice a day for 5-7 days.
In order to avoid the trichomoniasis signs after treatment sometimes the doctors prescribe a concentrated dose of this antibiotic. This option is not suitable for breastfeeding and pregnant women.
The symptoms that the antibiotic can cause include vomiting, nausea and a metallic taste in the mouth.
To make sure that you won’t have trichomoniasis symptoms after treatment you should take the antibiotic after eating. If you happen to vomit you should tell your doctor because it means that the treatment isn’t effective. If you see no signs of this kind, most probably you will still need follow-up tests.
Follow-up up tests
If you have no post treatment trichomoniasis signs it is possible that you won’t need any follow-up tests. Nonetheless if the symptoms of the infection still appear after the treatment, your doctor will have to do some tests to make sure that you don’t have some any other kind of STI.
The women having sex before the treatment is over may see the trichomoniasis symptoms after treatment. This is because they can get reinfected so they should see their doctor again. In this case you might need to take some other kind of antibiotics that will most probably work for you.
Common warning signs of trichomoniasis after treatment
The most common symptoms include vaginal discharge of a yellowish-greenish color that has a foul smell, itching and irritation in the genital area, discomfort during urinating and intercourse and pain in the lower abdomen. If these symptoms appear, you should stop having sex and you should see your doctor right away.
The appearance of the trichomoniasis symptoms after treatment is something serious so you should make sure that you start another treatment as soon as possible to take care of the problem.